Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/10808
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCalaque, Damien-
dc.contributor.authorVAN DEN BERGH, Michel-
dc.date.accessioned2010-04-04T09:56:32Z-
dc.date.available2010-04-04T09:56:32Z-
dc.date.issued2010-
dc.identifier.citationMOSCOW MATHEMATICAL JOURNAL, 10 (1). p. 31-64-
dc.identifier.issn1609-3321-
dc.identifier.urihttp://hdl.handle.net/1942/10808-
dc.description.abstractIn this paper we prove that the sheaf of L-polydifferential operators for a locally free Lie algebroid L is formal when viewed as a sheaf of G(infinity)-algebras via Tamarkin's morphism of DG-operads G(infinity) -> B-infinity. In an appendix we prove a strengthening of Halbout's globalization result for Tamarkin's local quasi-isomorphism.-
dc.description.sponsorshipAt the final stage of this work, the first named author has been supported by the European Union thanks to a Marie Curie Intra-European fellowship (contract number MEIF-CT-2007-042212). The second named author is a director of research at the FWO. The results of this paper were partially obtained while the second named author was visiting the Universite Claude Bernard at Lyon. He here by thanks the latter for its kind hospitality-
dc.language.isoen-
dc.publisherINDEPENDENT UNIV MOSCOW-
dc.subject.otherDeformation quantization-
dc.titleGLOBAL FORMALITY AT THE G(infinity)-LEVEL-
dc.typeJournal Contribution-
dc.identifier.epage64-
dc.identifier.issue1-
dc.identifier.spage31-
dc.identifier.volume10-
local.format.pages34-
local.bibliographicCitation.jcatA1-
dc.description.notesCalaque, D (reprint author), Univ Lyon 1, CNRS, Inst Camille Jordan, UMR 5208, F-69622 Villeurbanne, France. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium. calaque@math.univ-lyon1.fr-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.isi000275847400002-
item.accessRightsClosed Access-
item.validationecoom 2011-
item.fullcitationCalaque, Damien & VAN DEN BERGH, Michel (2010) GLOBAL FORMALITY AT THE G(infinity)-LEVEL. In: MOSCOW MATHEMATICAL JOURNAL, 10 (1). p. 31-64.-
item.fulltextNo Fulltext-
crisitem.journal.issn1609-3321-
crisitem.journal.eissn1609-4514-
Appears in Collections:Research publications
Show simple item record

WEB OF SCIENCETM
Citations

5
checked on Jun 23, 2022

Page view(s)

6
checked on Jun 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.